# SDR JJBA20161203009

- Difficulty date: December 3, 2016
- Submitted: December 5, 2016
- Operation: Air carrier
- Aircraft: N14177
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500888
- Aircraft time: 31,427 hours, 19,424 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 37095
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INTERIOR EMERGENCY LIGHTS OUT AT THE SERVICE DOOR.  REPLACED THE BATTERY ASSEMBLY,  OPS CHECKED GOOD.
